
ACTACOF DX SYRUP 100 ML
By SHANKUS ACME PHARMA PRIVATE LIMITED
Contains: CHLORPHENIRAMINE MALEATE 2 MG+DEXTROMETH...(See More)

₹ 58.6515% OFF
6 Alternative Available 
Product Summary
Offer Price | ₹ 58.65 |
---|---|
Your Savings | ₹ 10.35 (15% on MRP) |
Medicines with same composition as ACTACOF DX SYRUP 100 ML
Customer Reviews
Ronak Ankola
Should display more medical verities.
Reviewed on 25 Jul 2023
Ronak Ankola
Reviewed on 25 Jul 2023
Should display more medical verities.
Vishal Chaudhari
Good and cost effective medicines
Reviewed on 15 Feb 2024
Vishal Chaudhari
Reviewed on 15 Feb 2024
Good and cost effective medicines
Sunita Sain
Best Medical ....
Low price...
Best Company's......
Good nature.....
Reviewed on 30 Nov 2022
Sunita Sain
Reviewed on 30 Nov 2022
Best Medical .... Low price... Best Company's...... Good nature.....
Bored as hell
Very great service
Reviewed on 30 Dec 2022
Bored as hell
Reviewed on 30 Dec 2022
Very great service
Donisalya vines
Got medicine which I was searching from yesterday thanks
Reviewed on 18 Feb 2024
Donisalya vines
Reviewed on 18 Feb 2024
Got medicine which I was searching from yesterday thanks